On the joint distribution of the maximum and its location for a linear diffusion
Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. 2, p. 179-194
@article{AIHPB_1987__23_2_179_0,
     author = {Cs\'aki, Endre and F\"oldes, Ant\'onia and Salminen, Paavo},
     title = {On the joint distribution of the maximum and its location for a linear diffusion},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {23},
     number = {2},
     year = {1987},
     pages = {179-194},
     zbl = {0621.60081},
     mrnumber = {891709},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1987__23_2_179_0}
}
Csáki, Endre; Földes, Antónia; Salminen, Paavo. On the joint distribution of the maximum and its location for a linear diffusion. Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. 2, pp. 179-194. http://www.numdam.org/item/AIHPB_1987__23_2_179_0/

[1] M. Abramowitz, I.A. Stegun, Handbook of Mathematical Functions. Dover, New York, 1965.

[2] A.N. Borodin, Distribution of integral functionals of Brownian motion (in Russian). Zap. Naucn. Sem. LOMI, t. 119, 1982, p. 19-38. | MR 666084 | Zbl 0491.60082

[3] K.L. Chung, Excursions in Brownian motion. Ark. Mat., t. 14, 1976, p. 155-177. | MR 467948 | Zbl 0356.60033

[4] A. Erdélyi (ed.). Tables of Integral Transforms, vol. I. McGraw-Hill, New York, Toronto, London, 1954. | MR 61695 | Zbl 0055.36401

[5] R.K. Getoor, Excursions of a Markov process. Ann. Prob., t. 7 (2), 1979, p. 244-266. | MR 525052 | Zbl 0399.60069

[6] J.-P. Imhof, Density factorizations for Brownian motion, meander and the three-dimensional Bessel process, and applications. J. Appl. Prob., t. 21, 1984, p. 500- 510. | MR 752015 | Zbl 0547.60081

[7] J.-P. Imhof, On Brownian bridge and excursion. Studia Sci. Math. Hungar (to appear). | MR 885996 | Zbl 0625.60096

[8] K. Itô, H. Mckean, Diffusion Processes and Their Sample Paths. Springer, Berlin, 1965. | MR 345224 | Zbl 0127.09503

[9] F.B. Knight, On the excursion process of Brownian motion. Trans. Amer. Math. Soc., t. 258, 1980, p. 77-86. | MR 554319 | Zbl 0426.60073

[10] P. Lévy, Processus Stochastiques et Mouvement Brownien. Gauthier-Villars, Paris, 1948. | MR 190953 | Zbl 0034.22603

[11] G. Louchard, Mouvement Brownien et valeurs propres du Laplacien. Ann. Inst. H. Poincaré, IV (4), 1968, p. 331-342. | Numdam | MR 261695 | Zbl 0181.20803

[12] G. Louchard, Kac's formula, Lévy's local time and Brownian excursion. J. Appl. Prob., t. 21, 1984, p. 479-499, | MR 752014 | Zbl 0551.60086

[13] P. Mcgill, Markov properties of diffusion local time: a martingale approach. Adv. Appl. Prob., t. 14, 1982, p. 789-810. | MR 677557 | Zbl 0502.60062

[14] D. Ray, Sojourn times of diffusion processes. Illinois J. Math., t. 7, 1963, p. 615- 630. | MR 156383 | Zbl 0118.13403

[15] P. Salminen, Brownian excursions, revisited. Sem. Stochastic Processes, 1983, eds E. Çinlar, K. L. Chung, R. K. Getoor, Birkhäuser, Boston, 1984. | MR 902418 | Zbl 0557.60067

[16] L.A. Shepp, The joint density of the maximum and its location for a Wiener process with drift. J. Appl. Prob., t. 16, 1979, p. 423-427. | MR 531776 | Zbl 0403.60072

[17] L.J. Slater, Confluent Hypergeometric Functions. University Press, Cambridge, 1960. | MR 107026 | Zbl 0086.27502

[18] I. Vincze, Einige zweidimensionale Verteilungs- und Grenzverteilungssätze in der Theorie der geordneten Stichproben. Publ. Math. Inst. Hungar. Acad. Sci., t. 11, 1957, p. 183-203. | MR 105172 | Zbl 0086.34005

[19] D. Williams, Path decomposition and continuity of local time for one-dimensional diffusions. Proc. London Math. Soc., t. 28 (3), 1974, p. 738-768. | MR 350881 | Zbl 0326.60093